RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 3  


Research Papers
Optimal regularity and free boundary regularity for the Signorini problem
John Andersson
1
Long root tori in Chevalley groups
N. A. Vavilov, A. A. Semenov
22
Schurity of $\mathrm S$-rings over a cyclic group and generalized wreath product of permutation groups
S. A. Evdokimov, I. N. Ponomarenko
84
Morse index of a cyclic polygon. II
A. Zhukova
128
The stable Calabi–Yau dimension of preprojective algebras of type $\mathbf L_n$
S. O. Ivanov
148
On tight spherical designs
G. Nebe, B. Venkov
163
Unique solvability of the Dirichlet problem for the equation $\Delta_p u=0$ in the exterior of a paraboloid
S. V. Poborchi
172
Estimating the power of a system of equations that determines a variety of reducible polynomials
A. L. Chistov
199
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019